# SDR ASOA2011121822013

- Difficulty date: December 18, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 25,494 hours, 13,723 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 7511001939
- Part serial: 03119075
- Condition: Failed
- Location: Zone 200
- Part time: 25,494 hours, 13,723 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POST-FLIGHT CREW REPORTED CAPTAINS AUDIO PANEL INOPERATIVE AND THEN POPPED CIRCUIT BREAKER WITH ELECTRICAL ODOR IN COCKPIT.  MX PERFORMED GVI AT CAPTAINS AUDIO PANEL WIRING AND R & R CAPTAINS DIGITAL AUDIO PANEL WITH OPS CHECK SUCCESSFUL AND NO FURTHER ELECTRICAL ODOR.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
